# SDR DALA2024102310336

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 77,915 hours, 29,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 FOUND EMERGENCY SEAT LIGHT DAMAGED AT 16D. CORRECTIVE ACTION: INSPECTED AND FOUND LIGHT HOUSING DAMAGED. REPLACED EMERGENCY LIGHT HOUSING AT 16D. REF CMM 25-21-52. OPS CHECKS GOOD. (0618308)
